# SDR CALA2012060700403

- Difficulty date: June 7, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 45,330 hours, 23,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458661211
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT KEEL BEAM STA 695 LBL 4.  REMOVED PREVIOUS REPAIR, STOP DRILLED CRACK AND INSTALLED REPAI R DOUBLER, REF SRM 53-60-12, FIG 201, REPAIR 2.
